Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/24559
Title: Petrou type-D perfect-fluid solutions in generalized Kerr-Schild form.
Author: Martín-Pascual, F.
Martín Senovilla, José María
Keywords: Relativitat general (Física)
Equacions de camp d'Einstein
Representacions de grups
General relativity (Physics)
Einstein field equations
Representations of groups
Issue Date: 1986
Publisher: American Institute of Physics
Abstract: Generalized KerrSchild space-times for a perfect-fluid source are investigated. New Petrov type D perfect fluid solutions are obtained starting from conformally flat perfect-fluid metrics.
Note: Reproducció del document proporcionada per AIP i http://dx.doi.org/10.1063/1.527372
It is part of: Journal of Mathematical Physics, 1986, vol. 27, p. 265-270
Related resource: http://dx.doi.org/10.1063/1.527372
URI: http://hdl.handle.net/2445/24559
ISSN: 0022-2488
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
60749.pdf393.09 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.